# SDR DALA2021031701502

- Difficulty date: January 21, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N336NW
- Make and model: Airbus A320-212
- Aircraft serial: 355
- Aircraft time: 83,591 hours, 37,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3236 CORROSION ON L/H SHEAR PLATE, FORWARD OF FRAME 70 AT STRINGER 23 LEFT. CORRECTIVE ACTION: REPLACED SHEAR PLATE PER SRM A320 51-42-11. (1756877)
